Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Can to much benadryl trigger a heart murmur ?

yes i do have a heart problem doctors been running testest to find out what trigger the murmurs to reopened i have 3. 2 of them closed when i was a tenager but lately since i was preganet and had my baby they told me that they notice that they were opened and i need to see a specialist. But i had a reaction nuts and I used benadryl for a whole week because i had a bad reaction. dis morning i notice my right hand was num and still num and that was around 8:30 I went to the hospital around 7:20 and didnt see the doctor because the hospital was over capasity. so around 1:36 I checked out because I was still in triage and was never sent to back. The lady told me that was looking at a 13hr. wait because I had 2 people in front of me and I'm not from houston tx. so I dont know my way around. I just want to know if my health is ok to sleep it off in till i return back home. are I should seek actions .
Asked On : Wed, 17 Mar 2010
Answers:  1 Views:  758
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response

Sudden Numbness of hand suggests sensory paralysis. You need a thorough neurologic & cardiac evaluation.

Answered: Fri, 19 Mar 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor